Follow
Xiuqing Chen
Title
Cited by
Cited by
Year
A note on Aubin-Lions-Dubinskiĭ lemmas
X Chen, A Jüngel, JG Liu
Acta applicandae mathematicae 133, 33-43, 2014
1032014
Global existence analysis of cross-diffusion population systems for multiple species
X Chen, ES Daus, A Jüngel
Archive for Rational Mechanics and Analysis 227 (2), 715–747, 2018
762018
Analysis of an incompressible Navier–Stokes–Maxwell–Stefan system
X Chen, A Jüngel
Communications in Mathematical Physics 340, 471-497, 2015
532015
A note on the uniqueness of weak solutions to a class of cross-diffusion systems
X Chen, A Jüngel
Journal of Evolution Equations 18, 805-820, 2018
262018
Global weak entropy solution to Doi–Saintillan–Shelley model for active and passive rod-like and ellipsoidal particle suspensions
X Chen, JG Liu
Journal of Differential Equations 254 (7), 2764-2802, 2013
262013
Weak–strong uniqueness of renormalized solutions to reaction–cross-diffusion systems
X Chen, A Jüngel
Mathematical Models and Methods in Applied Sciences 29 (02), 237-270, 2019
222019
Convexity and symmetry of translating solitons in mean curvature flows
H Jian, Q Liu, X Chen
Chinese Annals of Mathematics 26 (03), 413-422, 2005
202005
The existence and long-time behavior of weak solution to bipolar quantum drift-diffusion model
X Chen, L Chen, H Jian
Chinese Annals of Mathematics, Series B 28 (6), 651-664, 2007
192007
Two nonlinear compactness theorems in Lp (0, T; B)
X Chen, JG Liu
Applied Mathematics Letters 25 (12), 2252-2257, 2012
182012
The Dirichlet problem of the quantum drift-diffusion model
X Chen, L Chen, H Jian
Nonlinear Analysis: Theory, Methods & Applications 69 (9), 3084-3092, 2008
182008
When do cross-diffusion systems have an entropy structure?
X Chen, A Jüngel
Journal of Differential Equations 278, 60-72, 2021
162021
Existence, semiclassical limit and long-time behavior of weak solution to quantum drift-diffusion model
X Chen, L Chen, H Jian
Nonlinear Analysis: Real World Applications 10 (3), 1321-1342, 2009
162009
The isentropic quantum drift-diffusion model in two or three space dimensions
X Chen
Zeitschrift für angewandte Mathematik und Physik 60 (3), 416-437, 2009
122009
Initial time layer problem for quantum drift-diffusion model
X Chen, L Chen
Journal of mathematical analysis and applications 343 (1), 64-80, 2008
122008
The bipolar quantum drift-diffusion model
XQ Chen, L Chen
Acta Mathematica Sinica, English Series 25 (4), 617-638, 2009
112009
The global existence and semiclassical limit of weak solutions to multidimensional quantum drift-diffusion model
X Chen
Advanced Nonlinear Studies 7 (4), 651-670, 2007
102007
Global renormalized solutions to reaction-cross-diffusion systems with self-diffusion
X Chen, A Jüngel
Journal of Differential Equations 267 (10), 5901-5937, 2019
92019
Global renormalized solutions to reaction-cross-diffusion systems
X Chen, A Jüngel
arXiv preprint arXiv:1711.01463, 2017
82017
Semiclassical limit in a simplified quantum energy-transport model for semiconductors
L Chen, XQ Chen, A Jüngel
Kinetic and Related Models 4 (4), 1049-1062, 2011
72011
Analysis of polymeric flow models and related compactness theorems in weighted spaces
X Chen, JG Liu
SIAM Journal on Mathematical Analysis 45 (3), 1179-1215, 2013
62013
The system can't perform the operation now. Try again later.
Articles 1–20